# SDR ASOA05171

- Difficulty date: February 28, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND CRACKED AT THE FORWARD SECTION.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  (M)
